# SDR AALA201606109003

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 22,419 hours, 8,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR PLASTIC EMERGENCY LIGHT LENS COVER BROKE OFF. INSTALLED AND SECURED NEW EMERGECNY LIGHT LENS COVER AT L1 DOOR.
